# SDR ASAA1159171

- Difficulty date: March 2, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Engine: Cfmint CFM567B273
- System (JASC): 7261 · Turbine Engine Oil System
- Part: B-Nut
- Part number: 1882M83G01
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND FRESH PUDDLE OF OIL (ABOUT 4 X 7 INCHES) UNDER EXHAUST AREA OF NR 2 ENGINE.  RAN NR 2 ENG & FOUND THE SUPPLY OIL LINE THRU NR 10 STRUT AT AFT TURBINE FRAME LEAKING.  FOUND 'B' NUT ON OIL SUPPLY LINE LOOSE AT AFT SUMP.  TIGHTENED & SECURED & RE-SAFETIED 'B' NUT.  CLEANED AREA AROUND LINE.  RAN ENG 5 MIN AT IDLE PWR.  AFTER SHUTDOWN NO LEAKS WERE NOTED.  GROUND VERIFICATION CONFIRMED FIX.
